# SDR HALA0600511

- Difficulty date: July 18, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,485 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM LWR FLANGE AT NUTPLATE HOLES, STA 1480 LBL 55-RBL 60 WL193.  REMOVED NUT PLATES, REMOVED CORROSION AT 13 NUTPLATE HOLES, 1" BY 1" TO MAXIMUM DEPTH OF .011 AT LBL 193.  ORIGINAL THICKNESS IS .013", REMAINING MATERIAL THICKNESS IS .119", FOUND TO BE WITHIN LIMITS, LWR FLANGE OF FLOORBEAM STA 1480, LBL55 - RBL60, WL 193, PER SRM 53-00-51-1A-1 SHEET 3 NOTES 1, ALODINED AND PRIMED PER SRM 51-20-01.  INSTALLED NUT PLATES PER SRM 51-40-02.  RESTORED DECORATIVE FINISH PER SRM 51-20-01.
